Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
A. M. Hasofer "On the Integrability, Continuity and Differentiability of a Family of Functions Introduced by L. Takacs," The Annals of Mathematical Statistics, Ann. Math. Statist. 34(3), 1045-1049, (September, 1963)